Dr. Raj Bhawan Yadav

Sikkim University Official Website

Dr_Namita_Behera

   Dr.  Raj Bhawan Yadav

   Designation: Assistant Professor

   Date of Joining: 20.12.2023

   Email: This email address is being protected from spambots. You need JavaScript enabled to view it.

 

 Academic record:

Ph.D. ( 2008-2014, Subject: Mathematics,  Area: Topology), Indian Institute of Technology Guwahati, Assam, India.

M.Sc. (2006-2008, Mathematics) Banaras Hindu University, Varanasi, Uttar Pradesh, India.

B.Sc. (2003-2006), University of Allahabad, Prayagraj, Uttar Pradesh, India.

Teaching and Research Experience:

Assistant Professor ( Dec. 2023-till date), Department of Mathematics, Sikkim University, Sikkim, India.

Assistant Professor ( July 2023-Dec. 2023), Department of Mathematics, GITAM University, Bengaluru, India.

Guest Faculty ( March. 2020- June 2023), Department of Mathematics, Sikkim University, Sikkim, India.

 Guest Faculty ( August. 2019-  Feb. 2020), Department of Mathematics, University of Allahabad, U.P., India.

Guest Faculty ( Feb.  2019- June 2019), Department of Mathematics, Sikkim University, Gangtok, India.

Guest Faculty ( August 2018- Jan. 2019), Tadong College, Gangtok, India.

Visiting Scientist ( June  2016- March  2018), Indian Statistical Institute Tezpur, India.

Assistant Professor ( March  2015- March  2016), NIIT University, Rajasthan, India.

 Awards:

  1. GATE (2008), All India Rank 132, Percentile: 95%
  2. CSIR-JRF (2009)
  3. CSIR-SRF (2011)
  4. Narasingarao Memorial Prize (2020) by Indian Mathematical Society .

Area of Interest: Algebraic Deformation Theory, Topology 

Personal webpage:https://sites.google.com/view/rbyadavwebsite/home   

Latest Publications:

  1. R.B. Yadav, Cohomology and Deformations of associative Superalgebras,

Algebra and Discrete Mathematics, Vol 35, No 1 (2023), http://dx.doi.org/10.12958/adm2020

  1. R.B. Yadav, Equivariant one-parameter deformations of associative algebra

morphisms, Czechoslovak Mathematical Journal, 2023, 10.21136/CMJ.2023.0171-22.

  1. R. B. Yadav, Srikanth K. V., conformal Riemannian morphisms between Riemannian manifolds, Journal of Indian Mathematical Society, Vol. 89, Nos.

(3-4), 431-445, (2022), Impact Factor: 0.544,

DOI: https://doi.org/10.18311/jims/2022/26408.

  1. R. B. Yadav, Namita Behera, Rinkila Bhutia, Equivariant one-parameter deformations of Lie triple systems, Journal of algebra , Volume 568, 15 February 2021, Pages 467-479 , Impact Factor: 0.89,

DOI: https://doi.org/10.1016/j.jalgebra.2020.10.015.

  1. Goutam Mukherjee, Raj Bhawan Yadav, Equivariant one-parameter deformations of associative algebras, Journal of Algebra and its applications,

Vol. 19, No. 6 (2020) 2050114 (18 pages), Impact Factor: 0.736,

DOI: https://doi.org/10.1142/S0219498820501145.

  1. R. B. Yadav, On some categories of Riemannian manifolds, Journal of Indian Mathematical Society, Vol. 86, Nos. (1-2) (2019), 199-210,

Impact Factor: 0.544, DOI: https://doi.org/10.18311/jims/2019/22525.

  1. Srikanth K. V., Raj Bhawan Yadav, On an extension of the Stone-Weierstrass Theorem, Mathematical Communications, Vol. 19, No. 2, December 2014, 391-396, Impact Factor: 1.075,

https://www.mathos.unios.hr/mc/index.php/mc/article/view/831/217.

Preprints:

  1. R.B. Yadav, Cohomology and Deformation of Leibniz Superalgebras, ‘under review’, https://arxiv.org/abs/2101.07652.
  2. R.B. Yadav, Liangyun Chen, Ying Hou, Yao Ma, Cohomology and deformations of module homomorphisms , ‘under review’.
  3. Rinkila Bhutia, R.B. Yadav. Namita Behera, Equivariant cohomology, deformations and central extension of Hom Lie triple systems, under review, 2022.
  4. R.B. Yadav, Maurer-Cartan characterizations, cohomology and deformation

of equivariant Lie Superalgebras, under review, https://arxiv.org/abs/2301.01270.

  1. R.B. Yadav, Rinkila Bhutia, Namita Behera, Maurer-Cartan characterizations, cohomology and deformation of compatible Leibniz algebras, under review.

Conference Presentations:

  1. R.B. Yadav, K.V. Srikanth, On study of a metric on C(S1, S1), International

Conference on Mathematical Analysis and its Applications (ICMAA2017),

India, March 2017,( presented).

 

 

We have 183 guests and no members online